null

Major Banophen 25mg Diphenhydramine Antihistamine 24 Counts Minitabs

MAJOR $1.38

MAJOR BANOPHEN 25MG DIPHENHYDRAMINE ANTIHISTAMINE 24 COUNTS MINITABS

  • Generic Compare To BENADRYL 25MG MINITABS
  • Active Ingredients: DIPHENHYDRAMINE HYDROCHLORIDE-25 MG, ,
  • Treats Allergic Reactions
  • Relieves Motion Sickness
Note: Image and Description may vary from actual product due to Continuous manufacturer Product updates. We recommend that you do not rely solely on the information presented and that you always read labels, warnings, and directions before using or consuming a product
Read more

Bulk Pricing:

  • Buy 2 - 5 and get 5% off
  • Buy 6 or above and get 7% off

Description

MAJOR BANOPHEN 25MG DIPHENHYDRAMINE ANTIHISTAMINE 24 COUNTS MINITABS

  • Generic Compare To BENADRYL 25MG MINITABS
  • Active Ingredients: DIPHENHYDRAMINE HYDROCHLORIDE-25 MG, ,
  • Treats Allergic Reactions
  • Relieves Motion Sickness
Note: Image and Description may vary from actual product due to Continuous manufacturer Product updates. We recommend that you do not rely solely on the information presented and that you always read labels, warnings, and directions before using or consuming a product

Reviews (0)

Be the first to write a review

Additional info

SKU: 10040277
UPC: 309045551240
Width: 4.00
Height: 4.00
Depth: 1.00
Shipping: Calculated at Checkout